# SDR UIEA200800025

- Difficulty date: February 2, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 101,345 hours, 17,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B019709
- Part serial: 000391
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP, AFT FLAP UPPER SKIN ON PANEL, AN AREA OF 5.0 INCH BY 2.0 INCH IS CORRODED AT WBL 625 LT.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09, FIG 5, SHEETS 7 AND 9, PREPREG LAYUP 250 DEGREES F CURE PER SRM 51-40-12. REF: ATLAS AIR EO 4757A416.
